MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Codes Circuit Failure (1089); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On 18th april 2023 getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 720001b2 - meera eu with auto drive.As it was stated, an error code 0x50037 appeared on the display and the staff could not lock castors of the table with a remote control during preparation for an emergency surgery (stab wound with possible liver damage).Consequently, the staff had to use override control panel.The patient was not yet anesthetized.The issue led to a delay of 5-10 minutes.There was no injury reported, however, we decided to report the issue as a delay in emergency surgery could lead to serious injury in case of event recurrence.
 
Event or Problem Description
On 18th april 2023, getinge became aware of an issue with our devices ¿ (b)(6) - meera eu with auto drive used with 100925a0 - universal remote control.As it was stated, an error code 0x50037 appeared on the display and the staff could not lock the castors of the table with a remote control during preparation for an emergency surgery (stab wound with possible liver damage).Consequently, the staff had to use an override control panel.The patient was not yet anesthetized.The issue led to a delay of 5-10 minutes.There was no injury reported, however, we decided to report the issue as a delay in emergency surgery could lead to serious injury in case of event recurrence.The initial information suggested that the reported issue was caused by the 100925a0 - universal remote control malfunction, but the internal investigation revealed that the issue was related to the failure with (b)(6) - meera eu with auto drive.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with our devices ¿ (b)(6) - meera eu with auto drive used with 100925a0 - universal remote control.As it was stated, an error code 0x50037 appeared on the display and the staff could not lock the castors of the table with a remote control during preparation for an emergency surgery (stab wound with possible liver damage).Consequently, the staff had to use an override control panel.The patient was not yet anesthetized.The issue led to a delay of 5-10 minutes.There was no injury reported, however, we decided to report the issue as a delay in emergency surgery could lead to serious injury in case of event recurrence.The affected device was evaluated by the getinge technician.The results of the inspection were shared with the technical support department.The initial information suggested that the reported issue was caused by the 100925a0 - universal remote control malfunction, but the internal investigation revealed that the issue was related to the failure with (b)(6) - meera eu with auto drive.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction of the i/o board was found, it was considered that the getinge device was not up to the specification.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular malfunction occurred.(b)(4) for the configuration of the meera mobile table and 100925a0 - universal remote control as there were no similar reportable customer product complaints related to the investigated issue.The root cause evaluation was performed by the manufacturer who analyzed the error and noticed that the issue was related to the faulty i/o board in the meera mobile table (part number 9710434).Furthermore, it was established that since the changeover to the new io boards (from 9710314 04 to 9710434 03) at meera, there have been some cases where the error message "50037" appears on the operating device during operation via ir and the table movement stops.This error does not occur with every operation via ir, but sporadically and also when operated via cable.The manufacturer provided information that the movement is not permanently blocked if the error "50037" occurs.The meera table turns off after the key is released and restarts when the key is pressed again, the table restarts.The meera table works normally again until the error occurs again.In the user manual, the user is advised on how to handle a situation when the movement of the meera table stops.The user is instructed to wait a few seconds until the control device switches off automatically, then select the adjustment function again.If the status message is still shown, the user should make a note of the error number and notify getinge (ifu 7200.01 en 13, page 111).The manufacturer implemented two engineering changes to avoid similar issues in the future: ecr 23r272 and ecr 23s231.The issue was solved by changing the i/o board for the previous version.Based on all available information, the malfunction of the i/o board was found.The root cause for the reported issue, namely the delay in emergency surgery, is related to the design of the i/o board of the meera mobile table.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d2 common device name, d4 version or model #, d4 catalog #, d11 concomitant products, h6 medical device ¿ problem code and h6 component codes fields deems required.This is based on the internal evaluation and additional information received.Previous b5 describe event or problem: on 18th april 2023 getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with (b)(6) - meera eu with auto drive.As it was stated, an error code 0x50037 appeared on the display and the staff could not lock castors of the table with a remote control during preparation for an emergency surgery (stab wound with possible liver damage).Consequently, the staff had to use override control panel.The patient was not yet anesthetized.The issue led to a delay of 5-10 minutes.There was no injury reported, however, we decided to report the issue as a delay in emergency surgery could lead to serious injury in case of event recurrence.Corrected b5 describe event or problem: on 18th april 2023, getinge became aware of an issue with our devices ¿ (b)(6) - meera eu with auto drive used with 100925a0 - universal remote control.As it was stated, an error code 0x50037 appeared on the display and the staff could not lock the castors of the table with a remote control during preparation for an emergency surgery (stab wound with possible liver damage).Consequently, the staff had to use an override control panel.The patient was not yet anesthetized.The issue led to a delay of 5-10 minutes.There was no injury reported, however, we decided to report the issue as a delay in emergency surgery could lead to serious injury in case of event recurrence.The initial information suggested that the reported issue was caused by the 100925a0 - universal remote control malfunction, but the internal investigation revealed that the issue was related to the failure with (b)(6) - meera eu with auto drive.Previous d1 brand name: universal remote control.Corrected d1 brand name: meera eu with auto drive.Previous d2 common device name: jea - table, surgical with orthopedic accessories, ac-powered.Corrected d2 common device name: fqo - table, operating-room, ac-powered.Previous d4 version or model #: 100925a0 corrected d4 version or model #: (b)(6).Previous d4 catalog #: 100925a0 corrected d4 catalog #: (b)(6).Previous d11 concomitant products: (b)(6) - meera eu with auto drive.Corrected d11 concomitant products: 100925a0 universal remote control.Previous h6 medical device ¿ problem code: communication or transmission problem|||2896.Corrected h6 medical device ¿ problem code: electrical /electronic property problem|circuit failure||1089.Previous h6 component codes: electrical and magnetic|transmitter||3141.Corrected h6 component codes: electrical and magnetic|circuit board||427.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 catalog #, d4 unique identifier (udi) # and h11 additional manufacturer narrative fields deems required.This is based on the internal evaluation.Previous d1 brand name: meera eu with auto drive.Corrected d1 brand name: meera mobile operating table.Previous d4 catalog #: 720001b2.Corrected d4 catalog #: n/a previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h11 additional manufacturer narrative: getinge became aware of an issue with our devices ¿ 720001b2 - meera eu with auto drive used with 100925a0 - universal remote control.As it was stated, an error code 0x50037 appeared on the display and the staff could not lock the castors of the table with a remote control during preparation for an emergency surgery (stab wound with possible liver damage).Consequently, the staff had to use an override control panel.The patient was not yet anesthetized.The issue led to a delay of 5-10 minutes.There was no injury reported, however, we decided to report the issue as a delay in emergency surgery could lead to serious injury in case of event recurrence.The affected device was evaluated by the getinge technician.The results of the inspection were shared with the technical support department.The initial information suggested that the reported issue was caused by the 100925a0 - universal remote control malfunction, but the internal investigation revealed that the issue was related to the failure with 720001b2 - meera eu with auto drive.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction of the i/o board was found, it was considered that the getinge device was not up to the specification.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular malfunction occurred.Comparing the number of devices involved in the adverse event to the number of sold devices worldwide, we can assume that the failure ratio of the issue investigated herein is (b)(4) for the meera mobile table and (b)(4) for the configuration of the meera mobile table and 100925a0 - universal remote control as there were no similar reportable customer product complaints related to the investigated issue.The root cause evaluation was performed by the manufacturer who analyzed the error and noticed that the issue was related to the faulty i/o board in the meera mobile table (part number 9710434).Furthermore, it was established that since the changeover to the new io boards (from 9710314 04 to 9710434 03) at meera, there have been some cases where the error message "50037" appears on the operating device during operation via ir and the table movement stops.This error does not occur with every operation via ir, but sporadically and also when operated via cable.The manufacturer provided information that the movement is not permanently blocked if the error "50037" occurs.The meera table turns off after the key is released and restarts when the key is pressed again, the table restarts.The meera table works normally again until the error occurs again.In the user manual, the user is advised on how to handle a situation when the movement of the meera table stops.The user is instructed to wait a few seconds until the control device switches off automatically, then select the adjustment function again.If the status message is still shown, the user should make a note of the error number and notify getinge (ifu 7200.01 en 13, page 111).The manufacturer implemented two engineering changes to avoid similar issues in the future: ecr 23r272 and ecr 23s231.The issue was solved by changing the i/o board for the previous version.Based on all available information, the malfunction of the i/o board was found.The root cause for the reported issue, namely the delay in emergency surgery, is related to the design of the i/o board of the meera mobile table.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.Corrected h11 additional manufacturer narrative: getinge became aware of an issue with our devices ¿ 720001b2 - meera eu with auto drive used with 100925a0 - universal remote control.As it was stated, an error code 0x50037 appeared on the display and the staff could not lock the castors of the table with a remote control during preparation for an emergency surgery (stab wound with possible liver damage).Consequently, the staff had to use an override control panel.The patient was not yet anesthetized.The issue led to a delay of 5-10 minutes.There was no injury reported, however, we decided to report the issue as a delay in emergency surgery could lead to serious injury in case of event recurrence.The affected device was evaluated by the getinge technician.The results of the inspection were shared with the technical support department.The initial information suggested that the reported issue was caused by the 100925a0 - universal remote control malfunction, but the internal investigation revealed that the issue was related to the failure with 720001b2 - meera eu with auto drive.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction of the i/o board was found, it was considered that the getinge device was not up to the specification.Comparing the number of devices involved in the adverse event to the number of sold devices worldwide, we can assume that the failure ratio of the issue investigated herein is 0.01% for the meera mobile table and 0.008% for the configuration of the meera mobile table and 100925a0 - universal remote control as there were no similar reportable customer product complaints related to the investigated issue.The issue of the error 50037 occurrence possibility has been investigated during capa 2026-006 (ot 1062644).Since the change to the new io-boards at meera production, there have been some cases where the error message "50037" appears on the operating device during operation via ir and the table movement stops.The error 50037 indicates poor reception of the remote control commands.This error does not occur with every operation via ir, but sporadically and also when operated via cable.The manufacturer provided information that the movement is not permanently blocked if the error "50037" occurs.The meera table turns off after the key is released and restarts when the key is pressed again, the table restarts.The meera table works normally until the error occurs again.As a result fsca (ot-1103182) related to capa 2023-006 was started.The field action covers authority reporting and replacement of all affected control units by a getinge service technician.The manufacturer implemented two engineering changes to avoid similar issues in the future: ecr 23r272 and ecr 23s231.In summary and as a result of the root cause evaluation performed by the manufacturer, it can be concluded that the root cause of the reported issue is related to the design of the i/o board of the meera mobile table.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The purpose of this submission is solely to provide a correction/removal reporting number.
 
Event or Problem Description
Manufacturer's reference number: (b)(6).

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key16776797
Report Number8010652-2023-00036
Device Sequence Number15158564
Product Code FQO
UDI-Device Identifier04046768124349
UDI-Public(01)04046768124349(11)230329
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Repair
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/20/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number720001B2
Device Catalogue Number720001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer01/04/2024
09/10/2024
11/14/2024
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date01/04/2024
10/04/2024
11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0457-2025
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100925A0 UNIVERSAL REMOTE CONTROL.; 720001B2 - MEERA EU WITH AUTO DRIVE.
Patient SexUnknown